# SDR TSAA9727491

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456114
- Condition: Leaking
- Location: Nr 3 Spoiler
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

OGG/HNL - FLT 69 - ON DESCENT FROM OGG, HAD TOTAL LOSS OF A-SYSTEM HYDRAULIC PRESSURE.  QUANTITY SHOWED ZERO.  ACCOMPLISHED A-SYSTEM LOSS CHECK LIST.  DECLARED EMERGENCY WITH ATC.  FOUND NR 3 SPOILER ACTUATOR LEAKING.  REMOVED AND REPLACED NR 3 SPOILER ACTUATOR IAW MM 27-61-51.  OPS AND LEAK CHECK OK.  REPLENISHED FLUID IN HYDRAULIC SYSTEM.  INSPECTED AND REPLACED 'A' CASE DRAIN AND 'B' CASE DRAIN FILTERS.  RAN ENGINES.  LEAK CHECK OK.  AIRCRAFT RETURNED TO SERVICE. (X)
